Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE a real BITCH for me to taper or reduce Serzone Guy

Posted by BeardedLady on November 26, 2002, at 14:55:21

In reply to SERZONE a real BITCH for me to taper or reduce !!!, posted by Serzone Guy on January 17, 2002, at 17:23:21

I have been on Serzone for three and a half years. My pdoc tells me that the liver problem usually happens right away if it's going to happen. I have my liver blood panels checked every six months, just in case.

I have gone off Serzone once. It took me four months to taper, as I didn't want to shock my system back into anxiety.

Although someone on this thread quit it quickly, we're all different. I was told that it would cause vomiting, shakes, and serious illness if I were to quit it cold turkey. There's another way to do it, though, which involves a day on, a day off, two days on, two days off. Or something like that. A good pharmacist can usually tell you.

Still, I think the meds keep your symptoms at bay, so it would be best to trick your body by reducing 50 mg. at a time--I'd say for two weeks at each new dose, if you're not that worried about returning problems. But ask your doc.

beardy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BeardedLady thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129435.html